Description
Compare to Children’s Motrin active ingredient. Amazon Basic Care Children’s Ibuprofen Chewable Tablets, 100 mg, Orange-Flavored, is a pain reliever and fever reducer for children ages 2 to 11 and lasts up to 8 hours. This product is dye-free and preservative free. The active ingredient is ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
Amazon Basic Care Children’s Ibuprofen Chewable Tablets, 100 mg, Orange-Flavored, Pain Reliever and Fever Reducer, 24 Count
Price is below average
Current Price
$8.52
Average
$9.1
Min Price
$8.15
Max Price
$11.87
Price dynamics
6%
Description
Compare to Children’s Motrin active ingredient. Amazon Basic Care Children’s Ibuprofen Chewable Tablets, 100 mg, Orange-Flavored, is a pain reliever and fever reducer for children ages 2 to 11 and lasts up to 8 hours. This product is dye-free and preservative free. The active ingredient is ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
